RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 3, Pages 152–154 (Mi mz3062)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Interaction of kinks in the KPP–Fisher equation

V. G. Danilov, P. Yu. Subochev

Moscow Institute of Electronic Engineering

Full text: PDF file (299 kB)

English version:
Mathematical Notes, 1991, 50:3, 981–982

Bibliographic databases:

Received: 25.02.1991

Citation: V. G. Danilov, P. Yu. Subochev, “Interaction of kinks in the KPP–Fisher equation”, Mat. Zametki, 50:3 (1991), 152–154; Math. Notes, 50:3 (1991), 981–982

Citation in format AMSBIB
\Bibitem{DanSub91}
\by V.~G.~Danilov, P.~Yu.~Subochev
\paper Interaction of kinks in the KPP--Fisher equation
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 3
\pages 152--154
\mathnet{http://mi.mathnet.ru/mz3062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162026}
\zmath{https://zbmath.org/?q=an:0761.35093}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 3
\pages 981--982
\crossref{https://doi.org/10.1007/BF01156147}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500020}


Linking options:
  • http://mi.mathnet.ru/eng/mz3062
  • http://mi.mathnet.ru/eng/mz/v50/i3/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Volosov, “A Property of the Ansatz of Hirota's Method for Quasilinear Parabolic Equations”, Math. Notes, 71:3 (2002), 339–354  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Volosov, KA, “About one of the properties of the ansatz of Hirota's method for quasi-linear equations”, Nuovo Cimento Della Societa Italiana Di Fisica B-General Physics Relativity Astronomy and Mathematical Physics and Methods, 118:1 (2003), 1  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020